Quasi-varieties: A special access

Studia Logica 78 (1-2):249 - 260 (2004)
Quasi-equational logic concerns with a completeness theorem, i. e. a list of general syntactical rules such that, being given a set of graded quasi-equations Q, the closure Cl Q = Qeq Fun Q can be derived from by the given rules. Those rules do exist, because our consideration could be embedded into the logic of first order language. But, we look for special (quasi-equational) rules. Suitable rules were already established for the (non-functorial) case of partial algebras in Definition 3.1.2 of [27], p. 108, and [28], p. 102. (For the case of total algebras, see [35].) So, one has to translate these rules to the (functorial) language of partial theories .Surprisingly enough, partial theories can be replaced up to isomorphisms by partial Dale monoids (cf. Section 3), which, in the total case are ordinary monoids.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2005
DOI 10.1007/s11225-005-0260-z
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,150
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

9 ( #454,168 of 2,152,226 )

Recent downloads (6 months)

3 ( #226,015 of 2,152,226 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums